Alert archive / Wyoming / High Wind Warnings in 2019
High Wind Warning 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 22, 2019, 2:19 PM MST for 4 counties in Wyoming. It took effect at Jan 22, 2019, 9:00 PM MST. It was in force for 23 hr. 22 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 22, 2019, 2:19 PM MST (21:19 UTC)
- In effect from
- Jan 22, 2019, 9:00 PM MST
- Expired
- Jan 23, 2019, 8:00 PM MST
- In force
- 23 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:40 PM MST | NON-TSTM WND GST 67 | 3 Ese Elk Mountain, WY | WYDOT SENSOR AT COUNTY ROAD 402 NEAR ELK MOUNTAIN |
| Jan 22, 11:30 PM MST | NON-TSTM WND GST 58 | 15 Nne Centennial, WY | WYDOT SENSOR AT STROUSS HILL, NORTHWEST OF LARAMIE. |
| Jan 22, 11:30 PM MST | NON-TSTM WND GST 58 | Arlington, WY | WYDOT SENSOR AT ARLINGTON. SUSTAINED WINDS BETWEEN 40 TO 45 MPH. |
| Jan 23, 12:10 AM MST | NON-TSTM WND GST 62 | 7 Nw Elk Mountain, WY | WYDOT SENSOR AT HALLECK RIDGE NEAR ELK MOUNTAIN. SUSTAINED WINDS OF 45 MPH. |
| Jan 23, 12:30 AM MST | NON-TSTM WND GST 60 | 3 Nw Arlington, WY | WYDOT MESONET STATION FOOTE CREEK ALONG I-80. |
| Jan 23, 12:40 AM MST | NON-TSTM WND GST 62 | Arlington, WY | |
| Jan 23, 12:55 AM MST | NON-TSTM WND GST 62 | 2 Ese Arlington, WY | |
| Jan 23, 12:55 AM MST | NON-TSTM WND GST 64 | 7 Ese Arlington, WY | WYDOT SENSOR AT COOPER COVER BY ARLINGTON. SUSTAINED WINDS AT 40 MPH. |
| Jan 23, 5:25 AM MST | NON-TSTM WND GST 73 | 14 Wsw Cheyenne, WY | UPR SITE AT EMKAY |
| Jan 23, 9:09 AM MST | NON-TSTM WND GST 59 | Arlington, WY | PEAK WIND GUST OF 59 MPH MEASURED AT ARLINGTON WEST AWOS |
| Jan 23, 11:27 AM MST | NON-TSTM WND GST 66 | 31 Nw Laramie, WY | PEAK WIND GUST OF 66 MPH MEASURED AT COOPER COVE AWOS |
| Jan 23, 11:55 AM MST | NON-TSTM WND GST 69 | 1 S Rock River, WY | UPR MESONET STATION RKRIVR. |
| Jan 23, 12:00 PM MST | NON-TSTM WND GST 69 | 7 Ese Arlington, WY | WYDOT MESONET STATION COOPER COVE ALONG I-80. |
| Jan 23, 12:15 PM MST | NON-TSTM WND GST 58 | 14 Sse Laramie, WY | MEASURED WIND GUST OF 58 MPH AT DALEWS AWOS |
| Jan 23, 12:35 PM MST | NON-TSTM WND GST 60 | 15 Nne Centennial, WY | WYDOT MESONET STATION STROUSS HILL ALONG I-80. |
| Jan 23, 12:40 PM MST | NON-TSTM WND GST 58 | Bordeaux, WY | PEAK WIND GUST OF 58 MPH MEASURED AT BORDEAUX |
| Jan 23, 1:00 PM MST | NON-TSTM WND GST 65 | 16 Wsw Cheyenne, WY | WYDOT MESONET STATION OTTO ALONG I-80. |
| Jan 23, 1:05 PM MST | NON-TSTM WND GST 61 | 9 S Wheatland, WY | WYDOT MESONET STATION BORDEAUX ALONG I-25. |
| Jan 23, 1:15 PM MST | NON-TSTM WND GST 66 | 10 Wsw Cheyenne, WY | WYDOT MESONET STATION MP 353 ALONG I-80. |
| Jan 23, 1:15 PM MST | NON-TSTM WND GST 80 | 14 Wsw Cheyenne, WY | UPR MESONET STATION EMKAYW. |
| Jan 23, 1:45 PM MST | NON-TSTM WND GST 62 | 10 Sw Cheyenne, WY | UPR MESONET STATION SPEER3. |
| Jan 23, 2:00 PM MST | NON-TSTM WND GST 60 | 10 Sw Cheyenne, WY | WYDOT MESONET STATION WYO HILL ALONG I-25. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114 WWUS75 KCYS 222119 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 219 PM MST Tue Jan 22 2019 ...STRONG WINDS WILL RETURN TO THE WIND PRONE AREAS OF SOUTHEAST WYOMING LATE THIS EVENING AND CONTINUE THROUGH WEDNESDAY.. WYZ106-110-116-117-231200- /O.UPG.KCYS.HW.A.0006.190123T0400Z-190124T0300Z/ /O.NEW.KCYS.HW.W.0007.190123T0400Z-190124T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 219 PM MST Tue Jan 22 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 PM MST WEDNESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 9 PM this evening to 8 PM MST Wednesday. This High Wind Warning replaces the previous High Wind Watch. * TIMING...West to northwest winds will increase rapidly late this evening through tonight. Strongest winds likely early Wednesday morning. * WINDS...West to northwest winds 35 to 45 MPH with gusts around 65 MPH possible. * BLOWING SNOW...With a surface snow pack, strong winds may result in blowing snow and areas of reduced visibility at times. Ground blizzard conditions are possible, especially near Elk Mountain and Arlington. * IMPACTS...Mainly to transportation. Strong crosswinds may result in a high blowover risk for lightweight and high profile vehicles including campers and trailers along Interstate 25 between Chugwater and Wheatland, and along Interstate 80 from Elk Mountain to Cheyenne. In addition, very low visibility is possible due to blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage and travel impacts. && $$ Brothers
3 follow-up statements
984 WWUS75 KCYS 230919 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 219 AM MST Wed Jan 23 2019 ...STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON.. WYZ106-110-116-117-232200- /O.CON.KCYS.HW.W.0007.000000T0000Z-190124T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 219 AM MST Wed Jan 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...West to northwest winds will increase through tonight. Strongest winds likely early Wednesday morning. * WINDS...West to northwest winds 35 to 45 MPH with gusts up to 70 MPH possible. * BLOWING SNOW...With a surface snow pack, strong winds may result in blowing snow and areas of reduced visibility down to one half mile at times. * IMPACTS...Mainly to transportation. Strong crosswinds may result in a high blowover risk for lightweight and high profile vehicles including campers and trailers along Interstate 25 between Chugwater and Wheatland, and along Interstate 80 from Elk Mountain to Cheyenne. In addition, low visibility will continue due to blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage and travel impacts. && $$
613 WWUS75 KCYS 232127 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 227 PM MST Wed Jan 23 2019 ...STRONG WINDS WILL CONTINUE INTO THIS EVENING.. WYZ106-110-116-117-240300- /O.CON.KCYS.HW.W.0007.000000T0000Z-190124T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 227 PM MST Wed Jan 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...West to northwest winds will increase through tonight. Strongest winds likely early Wednesday morning. * WINDS...West to northwest winds 35 to 45 MPH with gusts up to 70 MPH possible. * BLOWING SNOW...With a surface snow pack, strong winds may result in blowing snow and areas of reduced visibility down to one half mile at times. * IMPACTS...Mainly to transportation. Strong crosswinds may result in a high blowover risk for lightweight and high profile vehicles including campers and trailers along Interstate 25 between Chugwater and Wheatland, and along Interstate 80 from Elk Mountain to Cheyenne. In addition, low visibility will continue due to blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage and travel impacts. && $$ WM
002 WWUS75 KCYS 240300 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 800 PM MST Wed Jan 23 2019 WYZ106-110-116-117-240400- /O.EXP.KCYS.HW.W.0007.000000T0000Z-190124T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 800 PM MST Wed Jan 23 2019 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... Wind gusts of 35 to 45 MPH will remain possible over the next several hours, especially near Arlington and Elk Mountain. However, gusts up to 60 MPH are no longer expected. In addition, snow showers may result in patchy blowing and drifting snow resulting in low visibilities and slick road conditions. A Winter Weather Advisory remains in effect for the Arlington area until 10 PM MST this evening. $$ CLH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 22, 4:37 AM MST, 9 hours 42 minutes earlier.
Area forecast discussion, Jan 22, 4:37 AM MST, 9 hours 42 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
437 AM MST Tue Jan 22 2019
.SHORT TERM...(Today through Wednesday night)
Issued at 340 AM MST Tue Jan 22 2019
Looks like a busy week across the region with snow, blowing snow,
very cold temperatures/wind chill temperatures, and strong winds
possible.
Current KCYS radar loop shows light snow continuing over most of
the area as the Pacific storm system redevelops across eastern
Colorado at this hour. Thankfully, the redeveloping storm is a bit
further south than previously expected. This has kept snowfall
amounts and impacts tolerable over the area early this morning.
Winds and blowing snow have actually been the primary impacts with
areas across far southeast Wyoming and portions of western
Nebraska seeing visibility near or slightly below 1 mile in mostly
blowing and drifting snow. Winds have gusted between 50 to 58 mph
from the I80 summit eastward to Cheyenne. If snowfall rates were
moderate to heavy for a good portion of this event, no doubt that
we would be discussing a solid Winter Storm or near blizzard type
of event. Confident enough to drop most of the Winter Storm
Warning for the eastern plains since most areas from Cheyenne to
Scottsbluff/Torrington and Sidney have generally been between 1 to
3 miles visibility in light snow and blowing snow. Did reissue
the advisory for these areas since travel impacts are expected
through the morning, mainly due to blowing and drifting snow. Once
the winds decrease, and some sunshine develops, impacts from
blowing snow should be patchy at best. Further north and west,
kept the headlines as is with no changes other than to shorten the
expiration time to 800 am this morning since snowfall will end
over the next few hours west of I-25 and up into Converse county.
Winds are also diminishing in these same areas, so little if any
impacts other than slick roads are expected west of I-25.
Outside of a few flurries, dry weather is expected this afternoon
and through tonight with very cold temperatures. Many locations
across southeast Wyoming may not get to the low to mid 20s today,
with temperatures lowering into the single digits and low teens
tonight. Winds across the wind prone areas will pick up after
sunset, with all models showing a strong pressure gradient rapidly
developing along the spine of the Laramie Range in addition to
areas between Laramie and Rawlins. Issued a High Wind Watch for
all the wind prone areas of southeast Wyoming, including the I-80
Summit and foothills from late this evening through Wednesday.
There is potential of gusts over 70 mph in these areas with a
significant blow-over risk to high profile vehicles. Wind chill
temperatures are also a concern tonight with some areas along and
west of I-25 lowering to -15 to -20. Otherwise, Wednesday will be
slightly warmer with near normal temperatures in around 30 west of
I-25, and 30-40 across the high plains. After the strong winds
subside Wednesday evening, a clipper system out of Canada will
rapidly move southward into the Rocky Mountain region. Expect
increasing chances for snowfall after midnight Wednesday night and
into early Thursday morning. Light snow accumulations are
possible, especially across southeast Wyoming with some travel
impacts.
.LONG TERM...(Thursday through Monday)
Issued at 236 AM MST Tue Jan 22 2019
The long term forecast looks to remain active as the large scale
eastern us trough continues to drive alternating upper level troughs
and ridges across southeastern Wyoming and western Nebraska. There
will be potential for snow from early Thursday morning through 11
am as a departing shortwave trough slides to the south and east.
Snow amounts look to be lighter due to the progressive nature of
the storm, but blowing and drifting snow do appear likely given
the stronger northerly winds. temperatures thursday will likely be
a few degrees cooler thanks to the snow and colder arctic air
associated with the cold front. Things will change rapidly Friday
as high pressure builds over the west and upper level ridging
takes hold. Low level pressure gradients are expected to increase
with work height products showing near 50 meters for some areas.
This will likely lead to a high wind event across the wind prone
areas at Arlington and Bordeaux. Westerly downslope winds will
also bring some warmer than average temperatures for Friday with
highs likely poking into the mid 40s.
The warmth wont last long as another arctic front and upper level
trough dive from the north Saturday. Model difference start to
become apparent with the magnitude and the speed of this system so
while winter weather cant be ruled out it is not yet apparent if the
fast moving storm will have sufficient moisture to bring any
meaningful snowfall.
Behind the saturday storm high pressure will again build in with the
potential fro strong winds. Height gradients are impressive now with
rapid strengthening of the area of high pressure. If this hold true
then a more widespread wind event could be expected early Sunday.
And at the risk of sounding like a broken record, lather rinse,
repeat as another upper level storm system is expected Monday with
good model agreement on substantial height falls and dynamic lift.
This storm appears likely to pose a threat for winter weather early
next week as cold air dives down with an arctic front. Will monitor
forecast changes through the next few days but models remain in
good agreement on the overall pattern.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 434 AM MST Tue Jan 22 2019
LIFR conditions will continue this morning at all terminals before
slowly improving later this morning through the afternoon. Snow
and blowing snow will be likely through 16 to 18z with low CIGS.
Flight hazards will remain until skies lift by 21 to 23z. VFR
conditions are expected after 00z at all terminals as the
remnants of the winter storm exit to the east. Aviators be aware
of wind shear as strong winds will persist through the end of the
taf period.
&&
.FIRE WEATHER...
Issued at 234 AM MST Tue Jan 22 2019
No Fire Weather concerns over the next 7 days. A Pacific storm
system will move east of the region today, with snow coming to an
end by this afternoon. A relatively cold and unsettled weather
pattern will continue through the week and into next weekend.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 11 AM MST this morning for
WYZ105>111-113>115-117>119.
Winter Storm Warning until 11 AM MST this morning for WYZ102-116.
High Wind Watch from this evening through Wednesday evening for
WYZ106-110-116-117.
Winter Storm Warning until 8 AM MST this morning for WYZ101-103-
104-112.
NE...Winter Weather Advisory until 11 AM MST this morning for NEZ002-
003-019>021-054-055-095-096.
&&
SHORT TERM...TJT
LONG TERM...AL
AVIATION...AL
FIRE WEATHER...TJTHazardous weather outlook, Jan 22, 4:26 AM MST, 9 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 426 AM MST Tue Jan 22 2019 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118- 119-231130- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County- Goshen County-Central Carbon County-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-Central Laramie County-East Laramie County- 426 AM MST Tue Jan 22 2019 This hazardous weather outlook is for western Nebraska and portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Light snow will end by mid morning with areas of blowing snow continuing into the afternoon. Winter Weather Advisories and Winter Storm Warnings remain in effect across the area this morning. Little or no additional snow accumulations is expected today. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY It will remain unsettled and cold through the week as several disturbances and associated cold fronts push across the region. In addition to snow and cold temperatures, periods of strong winds are possible across the Wind Prone areas of southeast Wyoming through the week. .Spotter information statement... Spotter activation will not be required at this time. WYZ106-110-116-117-231130- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- 426 AM MST Tue Jan 22 2019 This hazardous weather outlook is for the wind prone areas of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Light snow will end by mid morning with areas of blowing snow continuing into the afternoon. Winter Weather Advisories and Winter Storm Warnings remain in effect across the area this morning. Winds are forecast to increase by late this evening across the wind prone areas, with gusts over 55 mph possible as early as midnight tonight. Strong winds will continue into Wednesday with gusts around 65 mph possible. In addition, these strong winds will create areas of blowing snow and very low visibilities, especially near Elk Mountain and Arlington. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY It will remain unsettled and cold through the week as several disturbances and associated cold fronts push across the region. In addition to snow and cold temperatures, periods of strong winds are possible across the Wind Prone areas of southeast Wyoming through the week. .Spotter information statement... Spotter activation will not be required at this time.
In the hours before
Local storm report, Jan 22, 10:41 AM MST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 AM MST TUE JAN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 4 SW FORT LARAMIE 42.18N 104.57W
01/22/2019 M0.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-27, 3 WSW FORT
LARAMIE.
0600 AM SNOW 3 SW NORTH CHEYENNE 41.19N 104.82W
01/22/2019 M0.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-197, 2 SW NORTH
CHEYENNE.
0800 AM SNOW 10 SSE TORRINGTON 41.94N 104.10W
01/22/2019 M0.6 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-20, 3 WNW LYMAN.
0655 AM SNOW 6 NE ARLINGTON 41.66N 106.13W
01/22/2019 M0.6 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-5, 6 NE ARLINGTON.
0700 AM SNOW 3 NNW VETERAN 42.00N 104.38W
01/22/2019 M0.7 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-8, 3 NW VETERAN.
0700 AM SNOW 10 E JAY EM 42.49N 104.16W
01/22/2019 M0.8 INCH GOSHEN WY CO-OP OBSERVER
CO-OP OBSERVER STATION DDEW4, NR JAY EM.
0700 AM SNOW FORT LARAMIE 42.21N 104.52W
01/22/2019 M0.8 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-25, FORT LARAMIE.
1200 AM SNOW 1 ESE GERING 41.82N 103.65W
01/22/2019 M0.9 INCH SCOTTS BLUFF NE COCORAHS
COCORAHS STATION SCOT014, GERING.
0800 AM SNOW 5 S GUERNSEY 42.19N 104.73W
01/22/2019 M1.0 INCH PLATTE WY COCORAHS
COCORAHS STATION WY-PT-18, 5 SSE GUERNSEY.
0600 AM SNOW 9 WSW BURNS 41.13N 104.52W
01/22/2019 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-59, 9 WSW BURNS.
0600 AM SNOW 15 S BUSHNELL 41.01N 103.88W
01/22/2019 M1.1 INCH KIMBALL NE CO-OP OBSERVER
CO-OP OBSERVER STATION BSSN1, BUSHNELL 15S.
0700 AM SNOW 1 SSE LARAMIE 41.30N 105.57W
01/22/2019 M1.2 INCH ALBANY WY CO-OP OBSERVER
CO-OP OBSERVER STATION ADFW4, LARAMIE 1SE.
0700 AM SNOW 1 SSE LARAMIE 41.30N 105.57W
01/22/2019 M1.2 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-5, 1 SSE LARAMIE.
0800 AM SNOW 1 ESE WARREN AF BASE 41.14N 104.84W
01/22/2019 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-93, 1 ESE WARREN AF
BASE.
0700 AM SNOW 1 W KIMBALL 41.23N 103.67W
01/22/2019 M1.5 INCH KIMBALL NE COCORAHS
COCORAHS STATION NE-KM-1, KIMBALL.
0700 AM SNOW 2 SE CHADRON STATE PARK 42.66N 102.98W
01/22/2019 M1.5 INCH DAWES NE COCORAHS
COCORAHS STATION NE-DS-1, 1 SE CHADRON STATE
PARK.
0700 AM SNOW 3 NW SCOTTSBLUFF 41.90N 103.71W
01/22/2019 M1.5 INCH SCOTTS BLUFF NE COCORAHS
COCORAHS STATION NE-SB-4, 3 WNW SCOTTSBLUFF.
0700 AM SNOW 10 E CHEYENNE 41.17N 104.60W
01/22/2019 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-106, 9 E CHEYENNE.
0600 AM SNOW 8 WNW NORTH CHEYENNE 41.27N 104.92W
01/22/2019 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-121, 7 WNW NORTH
CHEYENNE.
0500 AM SNOW 2 E TERRYTOWN 41.85N 103.63W
01/22/2019 M1.8 INCH SCOTTS BLUFF NE CO-OP OBSERVER
CO-OP OBSERVER STATION SCBN1, 2 SE
SCOTTSBLUFF.
0731 AM SNOW 5 ESE NORTH CHEYENNE 41.19N 104.71W
01/22/2019 M1.9 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-22, 4 ESE NORTH
CHEYENNE.
0730 AM SNOW 20 NE BOSLER 41.77N 105.38W
01/22/2019 M2.0 INCH ALBANY WY CO-OP OBSERVER
CO-OP OBSERVER STATION SYBW4, SYBILLE
RESEARCH.
0700 AM SNOW 9 NNE HARRISON 42.80N 103.79W
01/22/2019 M2.0 INCH SIOUX NE CO-OP OBSERVER
CO-OP OBSERVER STATION ZIMN1, HARRISON 9NE.
0700 AM SNOW 1 WNW WARREN AF BASE 41.16N 104.88W
01/22/2019 M2.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-103, 1 W WARREN AF
BASE.
0700 AM SNOW 1 NW CENTENNIAL 41.31N 106.13W
01/22/2019 M2.0 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-108, 1 WNW
CENTENNIAL.
0600 AM SNOW 2 ESE CHEYENNE 41.13N 104.75W
01/22/2019 M2.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-28, 2 ESE CHEYENNE.
0700 AM SNOW 2 E CHEYENNE 41.14N 104.75W
01/22/2019 M2.1 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-36, 1 E CHEYENNE.
0700 AM SNOW 2 N LARAMIE 41.34N 105.59W
01/22/2019 M2.1 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-45, 1 N LARAMIE.
0700 AM SNOW 1 WNW GLENROCK 42.86N 105.87W
01/22/2019 M2.3 INCH CONVERSE WY COCORAHS
COCORAHS STATION WY-CV-27, GLENROCK.
0700 AM SNOW 2 NNE CHEYENNE 41.17N 104.77W
01/22/2019 M2.4 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-111, 2 NNE CHEYENNE.
0700 AM SNOW LARAMIE 41.31N 105.59W
01/22/2019 M2.4 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-143, LARAMIE.
0700 AM SNOW 4 WSW REDINGTON 41.56N 103.37W
01/22/2019 M2.5 INCH BANNER NE CO-OP OBSERVER
CO-OP OBSERVER STATION BGWN1, BRIDGEPORT
18WSW.
0500 AM SNOW 1 WNW CHEYENNE 41.15N 104.81W
01/22/2019 M2.5 INCH LARAMIE WY CO-OP OBSERVER
CO-OP OBSERVER STATION CYSW4, CHEYENNE WFO.
0700 AM SNOW 3 ESE LARAMIE 41.30N 105.52W
01/22/2019 M2.5 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-98, 3 ESE LARAMIE.
0600 AM SNOW 2 ENE CHEYENNE 41.16N 104.76W
01/22/2019 M2.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-82, 1 ENE CHEYENNE.
0600 AM SNOW 4 WSW DOUGLAS 42.73N 105.47W
01/22/2019 M2.5 INCH CONVERSE WY COCORAHS
COCORAHS STATION WY-CV-16, 4 WSW DOUGLAS.
0600 AM SNOW 1 NW CHEYENNE 41.15N 104.81W
01/22/2019 M2.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-115, CHEYENNE 0.8 NW.
0800 AM SNOW 8 S GERING 41.72N 103.67W
01/22/2019 M3.0 INCH SCOTTS BLUFF NE COCORAHS
COCORAHS STATION NE-SB-5, 7 S GERING.
0700 AM SNOW 2 ENE LARAMIE 41.32N 105.55W
01/22/2019 M3.0 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-138, 1 ENE LARAMIE.
0700 AM SNOW ELK MOUNTAIN 41.68N 106.42W
01/22/2019 M3.3 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-18, ELK MOUNTAIN.
0800 AM SNOW 3 NNE HAWK SPRINGS 41.83N 104.25W
01/22/2019 M3.4 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-11, 2 NNE HAWK
SPRINGS.
0700 AM SNOW 10 S KEELINE 42.61N 104.74W
01/22/2019 M4.0 INCH NIOBRARA WY COCORAHS
COCORAHS STATION WY-NB-9, 9 S KEELINE.
0700 AM SNOW 1 ESE RIVERSIDE 41.21N 106.77W
01/22/2019 M4.5 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-24, RIVERSIDE.
0700 AM SNOW 3 ESE BUFORD 41.08N 105.25W
01/22/2019 M4.9 INCH LARAMIE WY CO-OP OBSERVER
CO-OP OBSERVER STATION BFDW4, BUFORD 4SE.
0700 AM SNOW 2 ESE LARAMIE 41.29N 105.54W
01/22/2019 M4.9 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-171, 2 ESE LARAMIE.
0700 AM SNOW 3 ESE BUFORD 41.08N 105.25W
01/22/2019 M4.9 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-23, 3 ESE BUFORD.
0600 AM SNOW 6 ENE SHIRLEY BASIN 42.37N 106.11W
01/22/2019 M5.0 INCH CARBON WY CO-OP OBSERVER
CO-OP OBSERVER STATION SHRW4, SHIRLEY BASIN.
&&Local storm report, Jan 22, 1:48 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
148 PM MST TUE JAN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 9 SW HARRISBURG 41.46N 103.86W
01/22/2019 M6.1 INCH BANNER NE COCORAHS
COCORAHS STATION NE-BA-3, 8 SW HARRISBURG.
0700 AM SNOW 4 E DOUGLAS 42.76N 105.32W
01/22/2019 M4.3 INCH CONVERSE WY COCORAHS
COCORAHS STATION WY-CV-12, 3 E DOUGLAS.
0700 AM SNOW HARRISON 42.69N 103.88W
01/22/2019 M2.5 INCH SIOUX NE CO-OP OBSERVER
CO-OP OBSERVER STATION HRNN1, HARRISON.
0700 AM SNOW 6 NNW NORTH CHEYENNE 41.30N 104.83W
01/22/2019 M1.6 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-112, 5 NNW NORTH
CHEYENNE.
0700 AM SNOW 6 N LA GRANGE 41.73N 104.17W
01/22/2019 M1.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-38, 5 N LA GRANGE.
0700 AM SNOW 7 SSE LARAMIE 41.22N 105.55W
01/22/2019 M1.1 INCH ALBANY WY CO-OP OBSERVER
CO-OP OBSERVER STATION CMBW4, LARAMIE 7SSE.
0700 AM SNOW 10 E FOX FARM-COLLEGE 41.11N 104.60W
01/22/2019 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-198, 9 E FOX
FARM-COLLEGE.
0700 AM SNOW 5 N CARPENTER 41.10N 104.32W
01/22/2019 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-63, 5 NNE CARPENTER.
&&
BROTHERSThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:14 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 12 hr |
| Jan 22, 3:15 PM MST | Winter Weather Advisory | CYS | Albany, Carbon | 44 hr |
Nearby
High Wind Warnings in Wyoming, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.